# SDR 97ZZZX2682

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: IBM Corporation Flight Operations, repair station CW1R075K
- Aircraft: N790M
- Make and model: Amd FALCON2000
- Aircraft serial: 19
- Engine: Cfe CFE73811B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Turbine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPLETELY FAILED AFTER TAKEOFF AT APPROXIMATELY 200 FEET AGL.  AFTER A SUCCESSFUL LANDING, ENGINE WAS EXAMINED AND FOUND THE FAN SEIZED; THE TURBINE BADLY DAMAGED.  NO EVIDENCE OF FOD WAS FOUND.  AWAITING EVALUATION FROM THE MANUFACTURER TO DETERMINE CAUSE.
